# SDR MALA000655

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 438
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 522781
- Part serial: 05860182038825
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN CLIMBING RPM WAS SELECTED AFTER TAKEOFF, THE LT ENGINE RPM FLUCTUATED 180 - 200 RPM AND LEFT TORQUE FLUCTUATED 3 - 5 PERCENT.  ALL OTHER  ENGINE OPERATIONS NORMAL.  LOCKOUT WAS SELECTED AND ALL FLUCTUATIONS STOPPED.  MAINTENANCE CLEANED AND RESECURED PCU CANNON PLUG.  REPLACED SERVICEABLE FUEL USED INDICTATOR P/N 522781, S/N/OFF 05860182, SN/ON 03881530.
